# SDR SWIA200718302

- Difficulty date: May 31, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 16,604 hours, 22,268 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST GREEN SYSTEM HYDRAULIC FLUID.  REPLACED BAD SECTION OF HYDRAULIC PRESSURE LINE IN LEFT OUTBOARD NACELLE.  SERVICED HYDRAULIC FLUID TO PROPER LEVEL.  OPS AND LEAK CHECKS ARE GOOD.
